# SDR SIMA200606403

- Difficulty date: March 4, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N701MH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145162
- Engine: Allsn AE3007C
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW NOTED BURNING ODOR IN COCKPIT DURING TAXI.  PERFORMED GVI OF FORWARD AVIONICS AND UNDER FLOOR COMPARTMENTS.  PERFORMED OPERATIONAL CHECKS OF WINDSHIELD HEAT, ANTI-ICE, AIR CONDITIONING AND ENGINES WITH NO DESCREPANCIES NOTED.  AC RETURNED TO SERVICE.  (SW21200404961)
